# SDR DALA2021032201621

- Difficulty date: March 22, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 77,899 hours, 13,177 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECITON MAINTENANCE FOUND CORROSION LEVEL 2 ON THE LH WING CENTER SECTION AREA SPAR WEB WHICH ADJACENT TO THE CENTER SIDE AND LOWER SIDE OF THE SIDE FRAME BULKHEAD FITTING I/B FORK. REPAIRED PER ERA 589968-14 (LP 1761467)
